# SDR C2XA98IA157

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: NSA504208236
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT WING RIB 5 LUG FITTING FOR FLAP HINGE, FASTENER HOLE ELONGATED.  MAINTENANCE REPAIRED THE WING LUG IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION (ECRA) EC5750-01112.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
